# SDR COMA9810099

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND MLG INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  ENTERED DISCREPANCY IN DEFERRED MAINTENANCE LOG PER MEL.
